| Model Number |
FEM12060 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Perforation (2205)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review was performed.The sample was returned for evaluation.Perforation and failure to deploy were confirmed for the device.The device was labeled for single use.A root cause has not been determined.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12060.Endovascular stent graft allegedly experience failure to deploy and material perforation.This report was received from a single source.This event involved a patient with no reported patient injury.The patient is (b)(6) years old, female however, weight, was not provided.